| Model Number |
7601-05030 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product returned.
Event or Problem Description
A company representative reported that the tulip head of a yukon oct polyaxial screw detached from the screw shank intra-operatively.The broken screw was removed and replaced with another screw of the same size.The surgery was completed successfully after a 30-minute surgical delay.No adverse consequence to the patient was reported.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.